Title of article
G-convergence of parabolic operators Original Research Article
Author/Authors
Nils Svanstedt، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1999
Pages
36
From page
807
To page
842
Keywords
localization , Monotone operators , Elliptic , G-compactness , G-convergence , Homogenization , Parabolic
Journal title
Nonlinear Analysis Theory, Methods & Applications
Serial Year
1999
Journal title
Nonlinear Analysis Theory, Methods & Applications
Record number
856847
Link To Document